Skip to content Skip to navigation

Volume 7 (2009)

Volume 7 (2009)

Number 1 - 2009

  1. M. Altun and V. Karakaya, Fine Spectra of Lacunary Matrices . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 1 - 10
  2. G. M. N'Guérékata, Corrigendum: A Cauchy Problem for some Fractional Differential Equations . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 11 - 11
  3. C. S. Ge and J. Liang, Convergence Theorems of New Ishikawa Iterative Procedures with Errors for Multi-valued Φ-Hemicontractive Mappings . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 12 - 20
  4. L. Kamoun and S. Negzaoui, Lipschitz Spaces Associated with Reflection Group Z2d . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 21 - 36
  5. S. K. Ntouyas, Boundary Value Problems for First Order Impulsive Differential Inclusions . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 37 - 49
  6. X. S. Wang, Asymptotics of the q-Theta Function . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 50 - 54
  7. H. Bor, Factors for Absolute Nörlund Summability . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 55 - 60
  8. R. Supper, Spherical Means of Subharmonic Functions . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 61 - 74
  9. R. Ganti and G. S. Srivastava, Approximation of Entire Functions over Jordan Domains . Commun. Math. Anal. Vol. 7 (2009). no. 1, pp. 75 - 93

Number 2 - 2009

  1. B. Alziary, J. Fleckinger, and M.-H. Lécureux, Principal Eigenvalue and Maximum Principle for some Elliptic Systems defined on General Domains with Refined Dirichlet Boundary Condition . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 1 - 11
  2. W. T. Sulaiman, Local Property of Absolute Weighted Mean Summability of Fourier Series . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 12 - 20
  3. X.-L. Wu, H.-S. Ding, and W. Long, Existence of Almost Periodic Solutions For a Class of Nonlinear Duffing Equations . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 21 - 28
  4. T. L. Gill and W. W. Zachary, The Reverse and Generalized Poincaré Inequality . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 29 - 40
  5. E. Camouzis, A. Gilbert, M. Heissan, and G. Ladas, On the Boundedness Character of the System xn+1 = α1 + γ1 yn / xnand yn+1 = α2 + β2xn + γ2 yn / A2 + xn + yn . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 41 - 50
  6. D. La Torre and F. Mendivil, Union-Additive Multimeasures and Self-Similarity . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 51 - 61
  7. S. Abbas and M. Benchohra, Partial Hyperbolic Differential Equations with Finite Delay Involving the Caputo Fractional Derivative . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 62 - 72
  8. Y. Lin, P. Liu, and Z. G. Liu, Weighted Lipschitz Estimates for Commutators of Singular Integrals with Rough Kernels . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 73 - 80
  9. J. Rivera-Noriega, Big Pieces of Graphs on Parabolic Uniformly Rectifiable Sets . Commun. Math. Anal. Vol. 7 (2009). no. 2, pp. 81 - 91